# SDR GTIA040465

- Difficulty date: May 17, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- Engine: Pwa JT8D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833703
- Part serial: B56315
- Condition: Inoperative
- Location: Uplock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MLG UNSAFE LIGHT ON AFTER GEAR RETRACTION.  RECYCLE GEAR.  LIGHT OUT.  REMOVED AND REPLACED MLG UPLOCK PROXIMITY SENSOR.  OPS CHECK NORMAL.
